# SDR CALA2023013000243

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,041 hours, 34,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620551
- Condition: Cracked
- Location: Rt Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH R/H AFT INTERCOSTAL AFT OF WINDOW. VISUAL INDICATION OF CRACKS IN FLANGE TH ATS ATTACHED TO DOOR SKIN () REMOVED AND REPLCAED INTERCOSTAL ON RH ESCAPE HATCH AFT OF WINDOW.
